# SDR ASAA0080171

- Difficulty date: February 21, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE FOUND INOPERATIVE.  RECONNECTED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
